# SDR SWAA101359

- Difficulty date: March 5, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N654SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28399
- Aircraft time: 41,800 hours, 33,516 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook
- Part number: 6551463
- Condition: Dirty
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EVAC SLIDE FWD GIRT BAR HARD TO STOW IN SLIDE COVER HOOKS.  CLEANED & LUBRICATED HOOKS PER MM.
